MathSciNet Relay Station
MathSciNet bibliographic data
MR2231685 93B05 (35Q30 35Q35 76B75 76D55 93C20)
Agrachev, Andrey A.; Sarychev, Andrey V. Controllability of 2D Euler and Navier-Stokes equations by degenerate forcing. Comm. Math. Phys. 265 (2006), no. 3, 673–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement